Itinerary for Koh Tao 4 dives trip, 1 night accomondation
- 07:15-7:45 am Pickup from your hotel lobby depending on the hotel's location.
- 07:50 am Arrival at the pier.
- 08:00 am The Speedboat ferry departs to Koh Tao.
- 09:30 am Arrival at the pier of Mea Haad
- 10:00 am Detailed pre-dive briefing and preparations for your first dive of the day with the help of your instructor.
- 12:30 pm Diving boat departure for the first dive
- 01:30 pm First dive is done, the boat
moves to a different dive site. 1 hour break.
- 02:00 pm Detailed pre-dive briefing by your instructor for the 2nd dive.
- 02:30 pm Beginning of your second dive at Koh Tao.
- 03:30 pm Your second dive for the day is done and the boat is heading back to Koh Tao pier.
- 04:00 pm Arrival at the pier, debriefing and free time to explore the island.
2nd day - accommondation at A/C standard room
- 08:00 am Dive boat departure to a dive site from Koh Tao pier. Detailed pre-dive briefing and preparations for your first dive.
- 08:30 am First dive of the day
- 09:30 am 1st dive is done - 1 hour break, preparation for the 2nd dive
- 10:30 am 2nd dive at a different dive site
- 11:30 am 2nd dive of the day is done. Boat is moving to Koh Tao pier
- 12:00 Diving boat arrived at the pier - time for debriefing
- 12:30 pm Free time on the island
- 03:00 pm boarding ferry speed boat back to Samui
- 04:30 pm arrival at Koh Samui and transfer back to hotel